# SDR AALA201812039006

- Difficulty date: November 9, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: F53478218204
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK ADAPTER,  FRAMES 73 - 74.  REPLACED THE ADAPTER IAW 51-72-11, AND DRAWING F53478018.
